INFINITE ORDER AUTOMORPHISMS OF FREE PERIODIC GROUPS OF SUFFICIENTLY LARGE EXPONENT
prev
next
prev
next
Author(s)
Author(s)
INFINITE ORDER AUTOMORPHISMS OF FREE PERIODIC GROUPS OF SUFFICIENTLY LARGE EXPONENT A. S. Pahlevanyan
In this paper we construct infinite order automorphisms of free periodic groups B (m, n) of sufficiently large period n with m ≥ 2 generators. From the obtained results it follows that the quotient group of the group Aut(B (m, n)) with respect to normal subgroup of inner automorphisms is infinite.
DOI: 10.46991/PYSUA.2009.43.2.038 Physical and Mathematical Sciences, 43(2 (219) 38-42